Aggrenox 25 mg/200 mg Capsules

2,519.002,847.00

In stock

Aspirin Dipyridamole Capsules Details :

Brand Name : Aggrenox
Active Ingredients : Aspirin and Dipyridamole
Manufacturer : Boehringer Ingelheim
Strength: Aspirin 25 mg and Dipyridamole 200 mg
Packing: Pack of 60 Capsules

SKU: PM00348 Category: Tags: ,

Aggrenox 25 mg/200 mg Capsules at best price in India

We deliver Aggrenox 25 mg/200 mg Capsules in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Shop By Category

Aggrenox 25 mg/200 mg Capsules Price

Aggrenox 25 mg/200 mg Capsules

2,519.002,847.00

Add to Cart